# SDR QXEA0201953

- Difficulty date: November 17, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,323 hours, 2,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLI - AFTER TAKEOFF, THE RIGHT GEAR INDICATED UNSAFE WITH THE DOOR OPEN. IT STAYED OPEN FOR 2 MINUTES AND THEN CLOSED ON ITS OWN. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE CONNECTOR TO THE RIGHT UPLOCK SENSOR LOOSE. THE CONNECTOR WAS TIGHTENED AND OPERATIONAL CHECKS PERFORMED. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
